Citation: gagirl20. "About The 5-MEO-AMT Death: An Experience with 5-MeO-AMT (exp22881)". Erowid.org. Aug 20, 2004. erowid.org/exp/22881
I am writing this to warn everyone of the dangers of 5-MEO-AMT. On Sunday April 6, 2003 at approximately 4am, My Friend lost his life. After going to a club in ATL he dosed on what he was told was AMT, the amount was apprx. 14-15mg, a considerably light dose. After an hour of ingestion he began to display erratic behavior and Seizure. He was escorted from the club where they attempted to calm him down. After he calmed significantly he was left with a group of friends who got him into the back of a truck and were preparing to take him to the hospital. During the 3mi drive to Grady Memorial he lost consciousness and could not be revived. At 20yrs old, he died. PLEASE do not take this drug. After the seizure he appeared to be fine, but that was not the case. There is absolutely no high worth your life. Please take heed and don't risk your life or your friends over something like this. Thank you
I have evidence or its authenticity for you if it will help get my friends story out there to people and maybe save someone elses Child
[Erowid Note: Aug 2004 attempts to verify this reported death went unanswered.]
I contacted you two years ago regarding the death of my friend. I have attempted to collect as much information as possible regarding his death to confirm this report however the family was reluctant to be involved. Matt's obituary was posted in the Atlanta Journal and Constitution in April 2003. I personally know the dangers of this substance and would advise that others be especially careful when experimenting.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.